Alert archive / Alabama / Tornado Warnings in 2018
Tornado Warning 24, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Jun 23, 2018, 5:45 PM CDT for Colbert County, Franklin County, Lawrence County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2018, 5:45 PM CDT (22:45 UTC)
- Expired
- Jun 23, 2018, 6:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Colbert County, AL, Franklin County, AL, Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 5:40 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1359 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 599 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.8
The text
As transmitted.
255
WFUS54 KHUN 232245
TORHUN
ALC033-059-079-232315-
/O.NEW.KHUN.TO.W.0024.180623T2245Z-180623T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
545 PM CDT SAT JUN 23 2018
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Southeastern Colbert County in northwestern Alabama...
Northeastern Franklin County in northwestern Alabama...
Southwestern Lawrence County in northwestern Alabama...
* Until 615 PM CDT.
* At 545 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Littleville, or near Russellville, moving east at
15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Russellville, Littleville, Newburg, Hatton, Mt Hope, La Grange,
Tharptown, Ne Smith, Landersville and western Bankhead National
Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3447 8773 3466 8768 3463 8733 3437 8741
TIME...MOT...LOC 2245Z 283DEG 14KT 3456 8763
TORNADO...RADAR INDICATED
HAIL...<.75
$$
RSB2 follow-up statements
817
WWUS54 KHUN 232304
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
604 PM CDT SAT JUN 23 2018
ALC033-232313-
/O.CAN.KHUN.TO.W.0024.000000T0000Z-180623T2315Z/
Colbert AL-
604 PM CDT SAT JUN 23 2018
...THE TORNADO WARNING FOR SOUTHEASTERN COLBERT COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Alabama.
LAT...LON 3457 8758 3457 8752 3458 8752 3458 8751
3460 8751 3463 8749 3463 8748 3462 8733
3443 8739 3438 8741 3446 8761
TIME...MOT...LOC 2303Z 284DEG 15KT 3454 8751
$$
ALC059-079-232315-
/O.CON.KHUN.TO.W.0024.000000T0000Z-180623T2315Z/
Franklin AL-Lawrence AL-
604 PM CDT SAT JUN 23 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHEASTERN FRANKLIN AND SOUTHWESTERN LAWRENCE COUNTIES...
At 603 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles east of Littleville, or 12 miles west of
Moulton, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Newburg, Ne Smith, Hatton, Mt Hope, Landersville and western Bankhead
National Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3457 8758 3457 8752 3458 8752 3458 8751
3460 8751 3463 8749 3463 8748 3462 8733
3443 8739 3438 8741 3446 8761
TIME...MOT...LOC 2303Z 284DEG 15KT 3454 8751
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
RSB480
WWUS54 KHUN 232309
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
609 PM CDT SAT JUN 23 2018
ALC059-079-232318-
/O.EXP.KHUN.TO.W.0024.000000T0000Z-180623T2315Z/
Franklin AL-Lawrence AL-
609 PM CDT SAT JUN 23 2018
...THE TORNADO WARNING FOR NORTHEASTERN FRANKLIN AND SOUTHWESTERN
LAWRENCE COUNTIES WILL EXPIRE AT 615 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for north central
and northwestern Alabama.
LAT...LON 3457 8758 3457 8752 3458 8752 3458 8751
3460 8751 3463 8749 3463 8748 3462 8733
3443 8739 3438 8741 3446 8761
TIME...MOT...LOC 2308Z 283DEG 14KT 3454 8749
$$
RSBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Jun 23, 3:18 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 23, 3:18 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Huntsville AL 318 PM CDT Sat Jun 23 2018 .NEAR TERM...(Tonight) Issued at 318 PM CDT Sat Jun 23 2018 Another round/cluster of tstms, associated with a passing shrtwv or vort max aloft, impacted much of the cntrl TN Valley earlier today. Damage reports though were fairly minimal with the only reports thus far being a few trees down in a couple of locations, including one cell that may have knocked one/two trees over in Lincoln Co. The last small cluster of note on radar is currently moving ewd out of Cullman Co, and may stay just south of the NE AL counties over the next 1-2 hrs. Otherwise, light rain has just about exited NE AL to the east this late Sat afternoon. While there remains some low chances for perhaps a few additional showers/tstms going into the evening period, especially with a weak stalled frontal boundary north of the area and some lingering moisture in place below H7, the prob for any additional convection is diminishing and in fact, these rain chances may in fact be trimmed further with the evening update. One thing that was not mentioned was the prob for any patchy fog later tonight. For now, a good bit of cloud cover, embedded within a somewhat zonal flow regime, continues to traverse ewd across the region. This fact coupled with the chance for an additional shower/tstm may limit the threat for any patchy fog at this point, but this may change later this evening if cloud cover begins to diminish/sct. Otherwise, another very mild night looks to be in store for the mid TN Valley, with lows mainly in the upper 60s/near 70F range. .SHORT TERM...(Sunday through Monday night) Issued at 318 PM CDT Sat Jun 23 2018 The stalled front to the north actually begins to lift further to the NNE as a warm front going into the latter half of the weekend period, with a return flow setup well in place across most of the SE region. The predom wly flow regime aloft also looks to give way to the subtropical ridge axis strengthening across the cntrl Gulf region. While this may not completely end rain chances Sun into Mon, convective initiation may be more dependent on latent heating factors during the afternoon, with tstms taking on the more typical pulse characteristics of early summer convection. In fact, little change in this pattern is xpcted going into Tue, with high pressure at the sfc and aloft helping to control the overall wx pattern over the region. Overall temps will also trend seasonably warm going into next week, with highs mainly in the lower 90s while overnight lows trends predom around the 70F mark. .LONG TERM...(Tuesday through Friday) Issued at 318 PM CDT Sat Jun 23 2018 The extended portion of the forecast begins Tuesday with an H5 high encompassing much of the Srn CONUS, stretching from SoCAL Ewrd nearly to the Carolinas. An upper low that was previously cutoff over the Central Plains will finally begin to move E/NE toward the Great Lakes. Around the base of this weak trof (and wedged in between the ridge to the S/SW), disturbances will pinwheel, bringing rounds of showers/storms in the form of MCSs overnight Tuesday into Wednesday. This activity should remain W of the local CWFA, as the upper ridge begins to retrograde Wwrd at the same time. However, the outflow associated with this should spark additional showers/storms by Wednesday morning, and especially Wednesday afternoon. Lift will be enhanced over the Ern zones with the terrain in concert with this outflow feature, and as such, the highest PoPs were located there (lessening as you translate Wwrd across the area). Thursday will be another day of scattered showers and storms as what's left of the lift associated with the departing upper low lingers in the region, again, with the highest PoPs in the NErn counties/zones. By the end of the week, the upper ridge builds/slides Ewrd overhead of the TN Valley as a trof comes ashore on the W Coast. As the ridge shifts E of the area, E/SE flow will increase Gulf Moisture across the area in time for the weekend, and with that, increased chances for showers and storms. High-end chance/likely PoPs are expected during this time. As for temps, during the 'drier' half of the work week, daytime highs will top out in the lower/middle 90s. Temps will decrease a few degrees thanks to additional convection/associated cloud cover by the weekend, with daytime temps during this time only topping out in the upper 80s/low 90s. Morning lows will remain muggy through the week, only dropping into the lower/middle 70s each morning. As in days past, any locations that receive moderate/heavy rainfall stand a pretty decent chance at developing some patchy/dense fog the following morning, but this is too far out to formally include in the grids just yet. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1230 PM CDT Sat Jun 23 2018 The main convective line has now pretty much cleared the two primary airports to the east, with just some lingering -shra remaining over much of NW/N cntrl AL. Given the showers/tstms from earlier coupled with the lingering -ra, lower cigs in the 2-3K ft range are in place over parts of the area including the KHSV terminal. These conditions should be improving heading into the evening hrs, as the -ra exits to the east and slightly drier air mixes into the lower levels. Sfc winds predom out of the SW near 10-12kt this afternoon will also diminish slightly this evening. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && NEAR TERM...09 SHORT TERM...09 LONG TERM...12 AVIATION...09 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Jun 23, 3:23 PM CDT, 2 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 323 PM CDT Sat Jun 23 2018 ALZ001>010-016-TNZ076-096-097-241100- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-DeKalb-Cullman-Moore-Lincoln-Franklin TN- 323 PM CDT Sat Jun 23 2018 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight... Isolated to scattered thunderstorms remain possible into the evening hours. Gusty winds and brief heavy rainfall are possible with a few of these storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Isolated to scattered thunderstorms are possible Sunday with the highest chances in the southern middle Tennessee counties. Additional thunderstorm chances will remain in the forecast each day, but the chances will be rather low as high pressure builds across the region. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel is not anticipated at this time.
In the hours before
Special weather statement, Jun 23, 12:00 PM CDT, 5 hours 45 minutes before
Special Weather Statement
National Weather Service Huntsville AL
1200 PM CDT SAT JUN 23 2018
TNZ076-096-097-231730-
Franklin TN-Moore TN-Lincoln TN-
1200 PM CDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MOORE...EAST CENTRAL
LINCOLN AND FRANKLIN COUNTIES UNTIL 1230 PM CDT...
At 1159 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Fayetteville to near
Huntland. Movement was east at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Winchester, Lynchburg, Decherd, Estill Springs, Cowan, Huntland,
Sewanee, Tims Ford Lake, Lexie Crossroads and Mulberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3534 8603 3531 8600 3532 8598 3529 8592
3522 8586 3500 8586 3499 8598 3499 8632
3524 8651 3534 8626 3534 8625 3535 8624
3533 8620 3536 8617 3535 8616 3536 8616
TIME...MOT...LOC 1659Z 251DEG 39KT 3519 8646 3500 8632
BCCSpecial weather statement, Jun 23, 12:30 PM CDT, 5 hours 15 minutes before
Special Weather Statement National Weather Service Huntsville AL 1230 PM CDT SAT JUN 23 2018 ALZ009-010-231800- DeKalb AL-Jackson AL- 1230 PM CDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON AND NORTHEASTERN DEKALB COUNTIES UNTIL 100 PM CDT... At 1229 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Bridgeport to Henagar. Movement was east at 40 mph. Wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Bridgeport, Henagar, Stevenson, Ider, Valley Head, Hammondville, Mentone, Long Island, Russell Cave National Monument and Fabius. A severe thunderstorm watch remains in effect for northeast Alabama until 3 PM CDT. LAT...LON 3455 8571 3499 8587 3498 8561 3452 8552 TIME...MOT...LOC 1729Z 271DEG 34KT 3497 8583 3462 8570 BCC
Special weather statement, Jun 23, 1:47 PM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Huntsville AL
147 PM CDT SAT JUN 23 2018
ALZ016-231930-
Cullman AL-
147 PM CDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 230 PM
CDT...
At 147 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Addison to Jasper. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Cullman, Hanceville, Good Hope, Holly Pond, Dodge City, Baldwin,
Vinemont, Baileyton, West Point and Garden City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3389 8701 3390 8710 3392 8708 3399 8715
3399 8711 3426 8711 3427 8647 3425 8652
3412 8660 3412 8663 3409 8668 3409 8669
3405 8668 3406 8671 3403 8670 3395 8679
3391 8692 3387 8693 3386 8699
TIME...MOT...LOC 1847Z 277DEG 29KT 3419 8723 3388 8719
BCCSpecial weather statement, Jun 23, 2:28 PM CDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Huntsville AL
228 PM CDT SAT JUN 23 2018
ALZ016-231945-
Cullman AL-
228 PM CDT SAT JUN 23 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CULLMAN COUNTY
UNTIL 245 PM CDT...
At 227 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dodge City, moving east at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hanceville, Good Hope, Holly Pond, Dodge City, Garden City, Colony,
Walter, and Black Bottom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike several miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
&&
LAT...LON 3409 8698 3417 8658 3412 8660 3412 8663
3409 8666 3408 8670 3405 8668 3406 8671
3403 8670 3395 8679 3396 8682 3393 8686
3394 8688 3392 8689 3391 8692 3387 8692
3386 8695
TIME...MOT...LOC 1927Z 260DEG 30KT 3400 8682
BCCSpecial weather statement, Jun 23, 4:06 PM CDT, 1 hour 39 minutes before
Special Weather Statement National Weather Service Huntsville AL 406 PM CDT SAT JUN 23 2018 ALZ001-002-232130- Lauderdale AL-Colbert AL- 406 PM CDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAUDERDALE AND NORTHERN COLBERT COUNTIES UNTIL 430 PM CDT... At 405 PM CDT, Doppler radar was tracking a strong thunderstorm over Cherokee, or 12 miles east of Iuka, moving east at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Florence, Muscle Shoals, Sheffield, Tuscumbia, Cherokee, St. Florian, Underwood-Petersville, Malone, Posey Loop and Northwest Alabama Regional Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike several miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. If on or near the Tennessee River, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 3496 8765 3472 8755 3462 8813 3483 8810 TIME...MOT...LOC 2105Z 250DEG 28KT 3478 8798 RSB
Special weather statement, Jun 23, 4:30 PM CDT, 1 hour 15 minutes before
Special Weather Statement National Weather Service Huntsville AL 430 PM CDT SAT JUN 23 2018 ALZ001-002-232200- Lauderdale AL-Colbert AL- 430 PM CDT SAT JUN 23 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAUDERDALE AND CENTRAL COLBERT COUNTIES UNTIL 500 PM CDT... At 429 PM CDT, Doppler radar was tracking a strong thunderstorm near Cherokee, or 14 miles northeast of Tishomingo State Park, moving east at 30 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Florence, Muscle Shoals, Sheffield, Tuscumbia, Cherokee, St. Florian, Underwood-Petersville, Posey Loop, Northwest Alabama Regional Airport and Mt Hester. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike several miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. If on or near the Tennessee River, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. && LAT...LON 3460 8803 3478 8807 3489 8762 3463 8756 TIME...MOT...LOC 2129Z 259DEG 26KT 3471 8797 RSB
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:00 PM CDT | Special Weather Statement | HUN | Marshall | 45 min |
| Jun 22, 7:02 PM CDT | Special Weather Statement | HUN | DeKalb, Jackson | 43 min |
| Jun 22, 7:07 PM CDT | Tornado Warning | HUN | Cullman | 23 min |
| Jun 22, 7:31 PM CDT | Tornado Warning | HUN | Cullman | 29 min |
| Jun 22, 7:53 PM CDT | Special Weather Statement | HUN | DeKalb | 37 min |
| Jun 22, 8:00 PM CDT | Tornado Warning | HUN | Cullman | 13 min |
| Jun 22, 8:19 PM CDT | Special Weather Statement | HUN | Marshall | 41 min |
| Jun 22, 8:33 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 27 min |
| Jun 23, 7:20 AM CDT | Special Weather Statement | HUN | Winston | 40 min |
| Jun 23, 9:52 AM CDT | Special Weather Statement | HUN | Colbert, Franklin | 23 min |
| Jun 23, 10:02 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale | 28 min |
| Jun 23, 10:22 AM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin, Lauderdale, Lawrence | 23 min |
| Jun 23, 10:37 AM CDT | Special Weather Statement | HUN | Cullman, Morgan | 23 min |
| Jun 23, 10:47 AM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Morgan | 28 min |
| Jun 23, 11:10 AM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison, Morgan | 50 min |
| Jun 23, 11:30 AM CDT | Special Weather Statement | HUN | Cullman | 45 min |
| Jun 23, 11:45 AM CDT | Special Weather Statement | HUN | Jackson | 45 min |
| Jun 23, 12:37 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 13 min |
| Jun 23, 1:47 PM CDT | Special Weather Statement | HUN | Cullman | 43 min |
| Jun 23, 2:28 PM CDT | Special Weather Statement | HUN | Cullman | 17 min |
| Jun 23, 4:06 PM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 24 min |
| Jun 23, 4:30 PM CDT | Special Weather Statement | HUN | Colbert | 30 min |
| Jun 23, 4:53 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 37 min |
| Jun 23, 5:17 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 28 min |
| Jun 23, 5:58 PM CDT | Special Weather Statement | HUN | Franklin | 32 min |
| Jun 23, 6:32 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 13 min |
Nearby
Tornado Warnings in Alabama, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.